MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910  SIG RP AOX CRV INS SZ3 17.5; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS, INC. 1818910  SIG RP AOX CRV INS SZ3 17.5; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Catalog Number 196192034
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Injury (2348); Impaired Healing (2378); Post Operative Wound Infection (2446)
Date of Event 08/01/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Subj: (b)(4).Associated study: rotating platform dots.Clinical adverse event received for delayed wound healing (superficial subcutaneous dysvascular changes with eschar and delayed healing) and subsequent revision related to infection and wound breakdown.Event is serious and is considered mild in severity.Event is not related to device and is possibly related to procedure.Doi: (b)(6) 2018; doe: (b)(6) 2018; dor: (b)(6) 2018; (right knee).Patient placed on keflex 500mg qid and underwent revision surgery with insert exchange.Event is considered resolved as of (b)(6) 2018.
 
Additional Manufacturer Narrative
Investigation summary: no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate. .

Brand Name
SIG RP AOX CRV INS SZ3 17.5
Common Device Name
SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910 
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7864806
Report Number1818910-2018-68983
Device Sequence Number16641366
Product Code NJL
UDI-Device Identifier10603295076193
UDI-Public10603295076193
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source health professional,study
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number196192034
Device Lot Number8201096
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/15/2018
Supplement Date Received by Manufacturer10/19/2018
11/08/2018
Initial Report FDA Received Date09/11/2018
Supplement Report FDA Received Date10/24/2018
11/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight109